Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 104, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Commutative algebras and cohomology
D. K. Harrison.
Trans. Amer. Math. Soc. 104 (1962), 191-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142607
Theory of covering spaces
Saul Lubkin.
Trans. Amer. Math. Soc. 104 (1962), 205-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139143
A fiber homotopy extension theorem
Guy Allaud and Edward Fadell.
Trans. Amer. Math. Soc. 104 (1962), 239-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0174057
A decomposition theory for unitary representations of locally compact groups
John A. Ernest.
Trans. Amer. Math. Soc. 104 (1962), 252-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139959
Dual et quasi-dual d’une algèbre de Banach involutive
J. Dixmier.
Trans. Amer. Math. Soc. 104 (1962), 278-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139960
Summability $C$ of series of surface spherical harmonics
Aaron Siegel.
Trans. Amer. Math. Soc. 104 (1962), 284-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138912
The embedding of two-spheres in the four-sphere
Herman Gluck.
Trans. Amer. Math. Soc. 104 (1962), 308-333
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0146807
Higher degrees of distributivity in lattices of continuous functions
Elliot Carl Weinberg.
Trans. Amer. Math. Soc. 104 (1962), 334-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138569
Constructive analogues of the group of permutations of the natural numbers
Clement F. Kent.
Trans. Amer. Math. Soc. 104 (1962), 347-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140406
On unitary equivalence of arbitrary matrices
Heydar Radjavi.
Trans. Amer. Math. Soc. 104 (1962), 363-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140525
Nonexistence of low dimension relations between Stiefel-Whitney classes
Edgar H. Brown.
Trans. Amer. Math. Soc. 104 (1962), 374-382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142128